# SDR DALA2023080806460

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 66,733 hours, 30,822 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4131441) ROW 4CD HAS A BROKEN HARNESS FOR THE AISLE EMERGENCY LIGHT. REPAIRED WIRES AT SEAT 4CD IAW B737 SWPM 20-10-13. EMERGENCY LIGHTS @ 4CD TEST NORMAL.
